Bayesian logistic regression using a perfect phylogeny.

Clark, TG; De Iorio, M; Griffiths, RC; (2007) Bayesian logistic regression using a perfect phylogeny. Biostatistics (Oxford, England), 8 (1). pp. 32-52. ISSN 1465-4644 DOI: https://doi.org/10.1093/biostatistics/kxj030

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1093/biostatistics/kxj030

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar